# SDR SWI2024F01392

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 1015.00 BETWEEN STGR 24L - 22L(C-CHECK RO 12/21/2024) (FILED CLOSED)COMPLIED WITH EO NO: CL-600-2C10-53-L08265 REV IR REPAIR OF CORROSION ON FRAME FS 1015.00 BETWEEN STGR 24L - 22L LEAK AND OPS CHECK GOOD
